American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Fine. The HNN and generalized free product structure of certain linear groups. Bull. Amer. Math. Soc. 81 (1975) 413-416. MR 0372059.
Abstract, references, and article information   
View Article: PDF

[3] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[4] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information   
View Article: PDF

[5] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products. Bull. Amer. Math. Soc. 80 (1974) 119-121. MR 0327908.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1